# SDR GTIA040696

- Difficulty date: July 29, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: AC7031H8K1
- Condition: Cracked
- Location: Rt Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

JUST AFTER SELECTING SLATS EXTEND, RT HYD QTY FOLLOWED BY PRESSURE FELL TO ZERO.  FOLLOWED QRH PROCEDURE AND LANDED STOPPING ON RUNWAY UNTIL MAINTENANCE CAME OUT TO SECURE DOORS.  TOWED TO GATE.  TSHOOT, FOUND RT SYSTEM PRESS FILTER HOUSING IN AFT AIRSTAIRS MISSING DELTA P INDICATOR ASSEMBLY.  REMOVED AND REPLACED RT SYSTEM PRESSURE FILTER HOUSING.  REMOVED AND REPLACED RT CASE DRAIN FILTER ELEMENT SERVICED RT HYDRAULIC SYSTEM.  OPS AND LEAK CHECK BOTH FILTERS.  NO DEFECTS NOTED.  A/C OK FOR SERVICE.  (M)
